Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Discomfort at neck base, blood rushing in ears. On blood pressure medication. Causes for symptoms?

I have been doing a lot of painting which required me to reach up high for long periods of time. I can feel discomfort at the base of my neck . Early this morning I was awakened by a pounding in my ears like blood rushing. Is the neck discomfort a likely cause for this? I ve been on BP meds for about 25 years, so I checked my blood pressure and it was about 138/80, which is a fairly normal reading for me.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Yes pounding in your ears may be from neck discomfort. Your neck problem is because of you occupation so i'll suggest you to go for x-ray neck AP and Lat views. If there comes any abnormality you have go one step further for MRI neck.
Analgesics will be sufficient for the time being. Regarding Blood pressure try to maintain it below or equal to 120/80.

Dr. Gaurav
Answered: Sun, 1 Dec 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor